Withdrawal Symptoms

Today's post was supposed to be a look back to one of my first memories of truly thinking I wanted to be done. But it seems someone had another plan. As I mentioned in an earlier post I'm in the process of coming off my medication, with doctor approval and assistance. But OMG! It totally SUCKS!

I'm glad I had pre-written my post for Tuesday as I was so sick. Sick to my stomach all day. I seriously slept most of the day. Between that and dry heaves. I am/was following doctors orders on how to come off my meds as we both agreed that I'm able to now. The problem is that I'm on such a high dose of an extended release med that my system was NOT happy that it was missing! Sick to my stomach, felt like an allergy flare up (in August?) and just feeling overall lousy! I was so hoping it would only take a few days but no. It's going to take much longer to get off these meds. Not because I need them but because my body is used to them and wants them. So back to every other day for now. At least I wasn't sick with that.

Moral of the story: when it's time to change your medication after 20 years don't expect it to happen quickly. Especially if you were on something strong. So glad to know I'll feel better tomorrow when I wake up.

Weirdest part: feeling mentally/emotionally great while at the same time your body says HELL NO! Give it BACK! 😷

Take care and know that we can and WILL survive depression! There's a reason you're here and you ain't done yet!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s